# SDR HALA2010031500112

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 30,454 hours, 5,829 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT HYD QTY RF INDICATION DURING DESCENT/APPROACH.  INSPECTED A/C FOR LEAKS, NONE FOUND.  SERVICED HYD TO FULL SYSTEM CHECKS GOOD PER AMM 29-11-00-796-053.
